MathSciNet Relay Station
MathSciNet bibliographic data
MR886819 (88i:47020) 47B55
Zerner, Martin Quelques propriétés spectrales des opérateurs positifs. (French) [Some spectral properties of positive operators] J. Funct. Anal. 72 (1987), no. 2, 381–417.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement